# SDR ASOA03046

- Difficulty date: February 6, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N503AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120275
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LEFT OVERWING EMERGENCY LIGHT LAMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
